# SDR COMA9960004

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING AFTER TAKEOFF.  REPAIRED BROKEN WIRE AT DOOR WIRING HARNESS.
